Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause of fluttering in the upper chest area ?

I have a fluttering/twitching in my upper left chest/top of breast area. It happened once or twice. I have had the same in my chest, more toward the center, but doc say GERDs and anxiety . Doesn t seem like GERDS would explain upper left chest area
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi there...

thanks for writing in.....

Has an ECG been done? How about hemoglobin and thyroid levels?
If all are normal, then the remaining possibilities would be GERD or anxiety.

GERD can present in numerous ways. Some patients complain of a chocking sensation in the throat. some others complain of nausea, pain in the chest or stomach etc.

Do sign up for yoga or relaxation classes, which will help reduce stress levels.
Eat frequent small meals.

Do visit a gastroenterologist for confirmation of GERD.

Dr. Divya Kuttikrishnan
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor